I just saw my DR on Friday and i was telling her that i hadn't had my period since Jan and that my OBGYN had given me provera and wanted me to take 4 mets a day only taking 2 now which is 1000 mg . My dr told me that i could start to loose my hair with the provera cause of the progestrone increase i've never had this happen before but now i'm nervous cause i haven't had to do the provera in almost 2 years cause of my gastric bypass and then my pregnancy . So now i'm worried i have lost about 4 pounds and i was hoping that would start my period again and i'm taking the 1000 mg of the met but still nothing . My dr wants me to keep trying with the met for another month . Has anyone had hair loss with the Provera ?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...